# SDR SWAA2022042687825

- Difficulty date: March 25, 2022
- Submitted: April 26, 2022
- Operation: Air carrier
- Aircraft: N470WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33860
- Aircraft time: 60,200 hours, 35,739 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: R/H Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN EMERGENCY EXIT LIGHT COVER LENS LOCATED ON SIDEWALL PANEL 232YHW RH SIDE AT PASSENGER CABIN (1 EA) 2022-158487 / [01] REPLACED EMERGENCY EXIT LIGHT COVER LENS LOCATED ON SIDEWALL PANEL 232YHW RH SIDE AT PASSENGER CABIN (1 EA) IAW BOEING 737-700 AMM-33-51-01-960-802 STEP 3. C. ITEM (9) AND (10);[02] REPLACED EMERGENCY EXIT LIGHT COVER LENS LOCATED ON SIDEWALL PANEL 232YHW RH SIDE AT PASSENGER CABIN (1 EA) IAW BOEING 737-700 AMM-33-51-01-960-802 STEP 3. C. ITEM (9) AND (10)
